# SDR CALA2025100909859

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757324
- Aircraft serial: 32585
- Aircraft time: 71,832 hours, 22,270 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 1163B
- Condition: Faulted
- Location: Zone 600 Flap
- Part time: 60,639 hours, 18,918 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

INBOUND FLT CREW REPORTED ASSYMETRICAL FLAP POSITION ON APPROACH, CREW UNSURE OF WHICH FLAP SIDE WAS AT 30 DETENT AND WHICH ONE WAS AT 25 DETENT. GO AROUND PERFORMED WITH SMALL ROLL REPORTED ON APPROACH.    HISTORY SHOWS RIGHT FLAP INDICATION LAGGING,SUSPECT RT FLAP POSITION TRANSMITTER TS5051.INDICATOR AND RELAY REPLACED PER HISTORY SSM 27-58-01, SUSPECT TRANSMITTER FREEZES AND WHEN WARM OK. REMOVED RT TRAILING EDGE FLAP POSITION TRANSMITTER IAW AMM 27-58-03-024-001. INSTALLED REPAIRED RT T/E FLAP POSITION TRANSMITTER IAW AMM 27-58-03-424-015. ADJUSTED TRANSMITTER IAW AMM 27-58-01-825-003. TEST OF RT T/E FLAP POSITION TRANSMITTER GOOD AT THIS TIME IAW AMM 27-58-01-715-112. LT & RT FLAP INDICATORS MOVE TOGETHER.
